Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 6 > No. 6-3S

 
   

Fixed Point Theorems of Multi-value Map and Its Variation Iteration

PP: 907-914
Author(s)
Ning Chen, Jiqian Chen, Baodan Tian,
Abstract
In this paper, we’ll give some new conclusion of fixed point related to the multi-valued map, the calculation of fixed point index, and the solutions to nonlinear equations by using VIM. We apply the effective modification of its variation iteration method to find solution to a class of integral-differential equations. Lots of examples will illustrate the effectiveness and convenience of this method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved